Rings whose elements are sums or minus sums of three commuting idempotents

Journal Title: Математичні Студії - Year 2018, Vol 49, Issue 2

Abstract

We completely determine up to isomorphism those rings whose elements x have the specific property that x or -x is a sum of three commuting idempotents. This statement strengthens well-known results in the subject due to Hirano-Tominaga (Bull. Austral. Math. Soc., 1988), Ying et al. (Can. Math. Bull., 2016), Tang et al. (Lin. & Multilin. Algebra, 2018), Danchev (Boll. Un. Mat. Ital., 2019) and (Bull. Iran. Math. Soc., 2019).

Authors and Affiliations

P. V. Danchev

Keywords

Related Articles

The Fourier problem for weakly nonlinear integro-differential elliptic-parabolic systems

The Fourier problem or, in other words, the problem without initial conditions for weakly nonlinear elliptic-parabolic systems are considered in this paper. The existence and uniqueness solutions of the problem are prove...

Complete biorthogonal systems of Bessel functions

Let ν≥−1/2 and (ρk)k∈N be a sequence of nonzero complex numbers such that ρ2k≠ρ2m for k≠m. We prove that if the system {xρk−−−√Jν(xρk):k∈N} of Bessel functions of the first kind of index ν≥−1/2 is exact (i.e. complete an...

Rings whose elements are sums or minus sums of three commuting idempotents

We completely determine up to isomorphism those rings whose elements x have the specific property that x or -x is a sum of three commuting idempotents. This statement strengthens well-known results in the subject due to...

Growth of p-th means of the Poisson-Stieltjes integrals in polydisc

We prove a sharp upper estimate of the pth means of the Poisson-Stieltjes integrals in the unit polydisc for p>1. The estimate is given in terms of the smoothness of a complex-valued Stieltjes measure μ. If the measure μ...

On a Banach space of Laplace-Stieltjes integrals

Let Ω be class of positive unbounded functions Φ on (−∞,+∞) such that the derivative Φ′ is positive, continuously differentiable and increasing to +∞ on (−∞,+∞), φ be the inverse function to Φ′, and Ψ(x)=x−Φ(x)Φ′(x) be t...

Download PDF file
  • EP ID EP411740
  • DOI 10.15330/ms.49.2.138-143
  • Views 62
  • Downloads 0

How To Cite

P. V. Danchev (2018). Rings whose elements are sums or minus sums of three commuting idempotents. Математичні Студії, 49(2), 138-143. https://europub.co.uk./articles/-A-411740